Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 6, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 1 (1982)
Bull. Amer. Math. Soc. 6 (1982)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 1 (1982)
Bull. Amer. Math. Soc. 6 (1982)
More Information
Full-text PDF Free Access     Request Permissions
Web geometry
Shiing-Shen Chern.
Bull. Amer. Math. Soc. 6 (1982), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634430
Hyperbolic geometry: The first 150 years
John W. Milnor.
Bull. Amer. Math. Soc. 6 (1982), 9-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634431
Inversion of Abelian integrals
George Kempf.
Bull. Amer. Math. Soc. 6 (1982), 25-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634432
The word problem and the isomorphism problem for groups
John Stillwell.
Bull. Amer. Math. Soc. 6 (1982), 33-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634433
Discrete conformal groups and measurable dynamics
Dennis Sullivan.
Bull. Amer. Math. Soc. 6 (1982), 57-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634434
A Quillen stratification theorem for modules
George S. Avrunin and Leonard L. Scott.
Bull. Amer. Math. Soc. 6 (1982), 75-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634435
The undecidability of the recursively enumerable degrees
Leo Harrington and Saharon Shelah.
Bull. Amer. Math. Soc. 6 (1982), 79-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634436
Singular continuous spectrum for a class of almost periodic Jacobi matrices
Joseph Avron and Barry Simon.
Bull. Amer. Math. Soc. 6 (1982), 81-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634437
Amenability and the spectrum of the Laplacian
Robert Brooks.
Bull. Amer. Math. Soc. 6 (1982), 87-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634438
Characteristic classes and representations of discrete subgroups of Lie groups
William M. Goldman.
Bull. Amer. Math. Soc. 6 (1982), 91-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634439
On the oscillation theory of $f” + Af = 0$ where $A$ is entire
Steven B. Bank and Ilpo Laine.
Bull. Amer. Math. Soc. 6 (1982), 95-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634440
Singular convolution operators on the Heisenberg group
D. Geller and E. M. Stein.
Bull. Amer. Math. Soc. 6 (1982), 99-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 634441

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Operator methods in quantum mechanics, by Martin Schechter.
Reviewer: William G. Faris
Bull. Amer. Math. Soc. 6 (1982), 105-109
Review information
Full-text PDF Free Access
Formal groups and applications, by Michiel Hazewinkel.
Reviewer: William C. Waterhouse
Bull. Amer. Math. Soc. 6 (1982), 109-113
Review information
Full-text PDF Free Access
Ramsey theory, by Ronald L. Graham, Bruce L. Rothschild and Joel H. Spencer.
Reviewer: Ralph Faudree
Bull. Amer. Math. Soc. 6 (1982), 113-116
Review information
Full-text PDF Free Access
Spectral theory of ordinary differential operators, by Erich Müller-Pfeiffer.
Reviewer: Kurt Kreith
Bull. Amer. Math. Soc. 6 (1982), 116-118
Review information
Full-text PDF Free Access
Combinatorial algebraic and topological representations of groups, semigroups and categories, by Ales Pultr and Věra Trnková.
Reviewer: John Isbell
Bull. Amer. Math. Soc. 6 (1982), 118-120
Review information
Full-text PDF Free Access
A history of the calculus of variations from the 17th through the 19th century, by Herman H. Goldstine.
Reviewer: Harry Pollard
Bull. Amer. Math. Soc. 6 (1982), 120-122
Review information
Full-text PDF Free Access